Thread: tri injection..
02-06-2004, 09:34 PM #1
Two days ago i injected 250mg of tren enthenate into my tricep...since i did this there has been redness and EXTREME aching sort of streaming down toward my elbow to the point where i cant even bend it toward me...i injected after a shower so i dont see why this is happening?? Ive had redness and swellin before but never this bad and never seen it sorta "stream" down b4...any experinces or info would be much appreciated..
02-06-2004, 11:28 PM #2Swellin GuestOriginally Posted by dboston89
As for your problem...this must have been the first time you injected in that tri.
My arm was swollen for almost a week after my first shot in the bi. It was red for over a week, and hurt like the devil the whole time! I felt incapacitated.
Put a heating pad on that thing. It will help.
Are you injecting 2cc of t 250 once a week? If so, break up the shot and do 1 cc twice a week. 1 cc works so much better in the arms than 2 ccs.
02-06-2004, 11:50 PM #3
i had that happen with prop. i injected bicep 1 day, the next delt, the next day my arm was swollen from delt down to elbow. the inflammation seemd to spread. it goes away. just is a bitch at the time. of course you should monitor for any chance of an infection. but i doubt its that.
02-07-2004, 06:46 AM #4
02-07-2004, 08:17 AM #5
Make sure you massage the hel out of the injection site and I always put a warm towel on it afterward.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)